# SDR SWI2023F00494

- Difficulty date: September 22, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 40,786 hours, 36,828 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF THE REAR PRESSURE BULKHEAD THE CLIP ON INTERCOSTAL AT APPROXIMATELY STGR15L  IS CRACKED. (MARKED)   (C-CHECK RO 11/21/2023)   REPLACED FS 625 & STR 15L CLIP WITH NEW  PN 601-35012-51 REF CRJ 200 SRM 51-42-06 AND DWG 601-35012 REV D. COMPLIED WITH SKY CARD 51-900-1003-SKY STRUCTURAL MAJOR REPAIR.
